# SDR REXA201100749

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 22,013 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF OXYGEN SERVICE DOOR, FS 193-210, S13R-16R, TEMP REPAIRED PER REO 601R-53-11-1792, DI 10831.  PERMANENTLY REPAIRED IAW BOMBARDIER REO 601R53-11-2220.
